# SDR CALA9900861

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14384
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26313
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070001205
- Condition: Inop
- Location: L-1 Door
- Component: Dme
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-1 DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  THE FLASHLIGHT WAS REMOVED AND REPLACED.
